MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/6 HCAP 3-PK INT

UNOMEDICAL A/S INSET GUARD; UNO EWIS BLUE 60/6 HCAP 3-PK INT
Model Number MMT-431AH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 10/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient went to an emergency room (er) and eventually got hospitalized on (b)(6) 2025 due to diabetic ketoacidosis (dka) event.Blood glucose level was 20.6 mmol/l at the time of the event and got treated with insulin via intravenous (iv).No further information available.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: review of complaint record data base (b)(4) event description and all available information was completed and no lot number specific information identified.Requests for lot specific information were sent to the customer but were unable to be provided.As a result, an investigation was completed at the product family level medtronic extended and malfunction type occlusion issue.See attachment medtronic extended occlusion complaint closure investigation for more information.Corrective and preventive action (capa) plan determination: based on the available information, no further investigation is required nor capa plan is needed.The record will be closed and monitored through tracking and trending (monthly trips and alerts).Summary conclusion: based on the available information and the investigation performed, the complaint will be closed as complaint unconfirmed as analyzed.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
INSET GUARD
Common Device Name
UNO EWIS BLUE 60/6 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23449491
Report Number8021545-2025-03001
Device Sequence Number8916712
Product Code FPA
UDI-Device Identifier05705244023161
UDI-Public05705244023161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-431AH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown